MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL ORTHOCORD VIOLET W/MO7 TAPRNDL * PK/12; POLYDIOXANONE SUTURE

MEDOS INTERNATIONAL SàRL ORTHOCORD VIOLET W/MO7 TAPRNDL * PK/12; POLYDIOXANONE SUTURE
Model Number 223104
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(6).Udi: (b)(4).
 
Event or Problem Description
It was reported by affiliate via complaint submission tool that the rgdloop adjustable long the white thread in charge of raising the graft broke after tensioning the graft, in addition the orthocord violet w/mo7 taprndl pk/12 the plate that holds the graft is brought and cortical fixation is lost.No patient consequences, there is a surgical delay of 45 minutes reported.The device is available to be returned for evaluation.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: correction: d10, h3, h6, h10: it was inadvertently reported on the previous report that the device was returned for investigation; however, upon complaint review, it was determined that the device was not returned as it remained in the graft of the patient.Therefore, the investigation summary is as follows: investigation summary
=
> the complaint device is not being returned, it was implanted in the patient, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (5l77409), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot
=
> a manufacturing record evaluation was performed for the finished device lot number (5l77409), and no non-conformances were identified.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
POLYDIOXANONE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9879469
Report Number1221934-2020-00980
Device Sequence Number19679205
Product Code NEW
UDI-Device Identifier10886705008759
UDI-Public10886705008759
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K040004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number223104
Device Catalogue Number223104
Device Lot Number5L77409
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/02/2020
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer04/02/2020
05/14/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date04/03/2020
05/14/2020
Patient Sequence Number1
Patient Weight60